Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

On maximal finite irreducible subgroups of $ {\rm GL}(n, {\bf Z})$. II. The six dimensional case


Authors: Wilhelm Plesken and Michael Pohst
Journal: Math. Comp. 31 (1977), 552-573
MSC: Primary 20G05
DOI: https://doi.org/10.1090/S0025-5718-1977-0444790-6
MathSciNet review: 0444790
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All maximal finite absolutely irreducible subgroups of $ GL(6,{\mathbf{Z}})$ are determined up to Z-equivalence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 20G05

Retrieve articles in all journals with MSC: 20G05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1977-0444790-6
Keywords: Integral matrix groups
Article copyright: © Copyright 1977 American Mathematical Society